# SDR UALA2012050202591

- Difficulty date: May 1, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Pax Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, PAX O2 MASKS IMPROPERLY PACKED.  REPACKED ALL PASSENGER O2 MASKS.
